MathSciNet Relay Station
MathSciNet bibliographic data
MR2135773 05E05 (20F55 51F15 60B15 60C05 82B41)
Eriksen, Niklas; Hultman, Axel Expected reflection distance in $G(r,1,n)$ after a fixed number of reflections. Ann. Comb. 9 (2005), no. 1, 21–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement